A complete differential formalism for stochastic calculus in manifolds
Séminaire de probabilités de Strasbourg, Volume 26 (1992), p. 189-209
@article{SPS_1992__26__189_0,
     author = {Norris, James R.},
     title = {A complete differential formalism for stochastic calculus in manifolds},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {26},
     year = {1992},
     pages = {189-209},
     zbl = {0791.58111},
     mrnumber = {1231995},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1992__26__189_0}
}
Norris, James R. A complete differential formalism for stochastic calculus in manifolds. Séminaire de probabilités de Strasbourg, Volume 26 (1992) pp. 189-209. http://www.numdam.org/item/SPS_1992__26__189_0/

[DFN] B.A. Dubrovin, A.T. Fomenko and S.P. Novikov, Modern Geometry - Methods and Applications, Part II, Springer, Berlin, 1985. | MR 807945 | Zbl 0565.57001

[El] K.D. Elworthy, Stochastic Differential Equations on Manifolds : London Mathematical Society Lecture Note Series 70, Cambridge University Press, Cambridge, 1982. | MR 675100 | Zbl 0514.58001

[EK] K.D. Elworthy and W.S. Kendall, Factorization of Brownian motion and harmonic maps. In From local times to global geometry, control and physics: Pitman Research Notes in Mathematics 150, 75-83, Longman, Harlow, 1986. | MR 894524 | Zbl 0615.60073

[Em] M. Emery, Stochastic Calculus in Manifolds, Springer, Berlin, 1989. | MR 1030543 | Zbl 0697.60060

[L] M. Liao, Factorization of diffusions on fibre bundles, Transactions of the American Mathematical Society 311, 813-827, 1989. | MR 929666 | Zbl 0682.58051

[N] J.R. Norris, Path integral formulae for heat kernels and their derivatives, Preprint. | MR 1201558

[V] J. Vilms, Totally geodesic maps, Journal of Differential Geometry 4, 73-79, 1970. | MR 262984 | Zbl 0194.52901